| Model Number |
MMT-722NAS |
| Medical Device Problem Codes |
Mechanical Problem (1384); Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had multiple pump error alarms.Customer was assisted with clearing the alarm.Customer was unable to clear the alarm.Customer was unable to complete pump rewind.No harm requiring medical intervention was reported.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed self test.No a39 alarm noted.Device passed displacement test, basic occlusion test.Device failed prime/a33 test at 3.0 lbs due to faulty force sensor resistor.Unable to verify motor error alarm or perform excessive no delivery test and occlusion test due to prime anomaly.The motor was tested outside of the device and passed.